Research ArticleOpen accessIn the keywordsOn the Stability and Ultimate Boundedness of Solutions for Certain Third Order Differential EquationsA.T. Ademola, P.O. ArawomoJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,911 accessesView PDFCite
876 results for “Complete”
Set a search alertResearch ArticleOpen accessIn the keywordsA Boundedness Theorem for a Certain Third Order Nonlinear Differential EquationA.T. Ademola, R. Kehinde, O.M. OgunlaranJournal of Mathematics and Statistics, Vol. 4, Issue 2 · 30 Jun 2008 · 6,925 accessesView PDFCite
Research ArticleOpen accessIn the keywordsPowerful Features of the Modern Syllogistic Method of Propositional LogicAli Muhammad Rushdi, Omar Mohammed Ba-RukabJournal of Mathematics and Statistics, Vol. 4, Issue 3 · 30 Sep 2008 · 7,108 accessesView PDFCite
Review ArticleOpen accessIn the keywordsReview of Zero-Inflated Models with Missing DataT. Martin Lukusa, Shen-Ming Lee, Chin-Shang LiCurrent Research in Biostatistics, Vol. 7, Issue 1 · 31 Oct 2017 · 14,406 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn Fuzzy Primary Γ-Ideals in Γ-Left Almost SemigroupsPairote YiarayongAmerican Journal of Applied Sciences, Vol. 14, Issue 3 · 27 Mar 2017 · 7,190 accessesView PDFCite
Research ArticleOpen accessIn the keywordsQuadratic Approximation for Singular IntegralsMostefa NadirJournal of Mathematics and Statistics, Vol. 8, Issue 2 · 4 Jul 2012 · 6,911 accessesView PDFCite
Research ArticleOpen accessIn the keywordsEvaluation of Hevea brasiliensis (Latex Timber Clone: RRIM 2001 and RRIM 3001) in Relation to Different Water StressShafar Jefri Mokhatar, Wan Noordin Daud, Nursyazwina Md ZamriAmerican Journal of Agricultural and Biological Sciences, Vol. 6, Issue 1 · 31 Jan 2011 · 10,906 accessesView PDFCite
Research ArticleOpen accessIn the keywordsA Hybrid Approach of Texture Feature and Gradient Orientation for Computer Aided Diagnosis System Based on Breast Density ClassificationNujum Alabdulali, Alanod Bin Dris, Fatimah Alqahtani, Aseel Bin OthmanJournal of Computer Science, Vol. 16, Issue 10 · 1 Nov 2020 · 6,759 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn Containment and Radical Graphs of a Commutative RingSaba Al-KaseasbehJournal of Mathematics and Statistics, Vol. 12, Issue 4 · 29 Dec 2016 · 7,266 accessesView PDFCite
Research ArticleOpen accessIn the keywordsMathematical Genesis of the Spatio-Temporal Covariance FunctionsGema Fernández-Avilés, Jose-María Montero, Jorge MateuJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 31 Jan 2011 · 7,938 accessesView PDFCite